# SDR 98ZZZX1386

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N217AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lateral Post
- Part number: 12003029002
- Condition: Cracked
- Location: Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ATLANTIC SOUTHEAST AIRLINES WORK CONTROL CARD TASK NR 472566, (EO 53-0047 REV A - INSP OF WINDSHIELD/DV WINDOW IAW SB 120-53-0010) NUMEROUS CRACKS WERE FOUND IN LT AND RT SKINS AT FWD BOTTOM OF FLT COMPARTMENT SIDE WINDOW OPENINGS UNDER DOUBLERS (P/N'S 120-36463-005/120-36463-006) WHICH HAD BEEN INCORPORATED UNDER SB 120-53-0010.  ALSO, INDICATION OF CRACKS WERE FOUND ON LT AND RT LATERAL POSTS (P/N'S 120-03029-001/120-03029-002).
